# SDR ASOA201102402

- Difficulty date: December 20, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 17,194 hours, 11,807 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Failed
- Location: Brakes
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, RECEIVED AN ANTI-SKID OTBD CAUTION MESSAGE AND AN OTBD GROUND SPOILER FAULT STATUS MESSAGE.  RAN QRH CHECKLIST.  DECLARED EMERGENCY AND LANDED NORMAL.  R & R RT OTBD TRANSDUCER IAW AMM 32-44-01.
